JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON CERTAIN CLASSES OF LINKS AND 3-MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON CERTAIN CLASSES OF LINKS AND 3-MANIFOLDS
Kim, Soo-Hwan; Kim, Yang-Kok;
  PDF(new window)
 Abstract
We construct an infinite family of closed 3-manifolds M(2m+ 1, n, k) which are identification spaces of certain polyhedra P(2m+ 1, n, k), for integers . We prove that they are (n / d)- fold cyclic coverings of the 3-sphere branched over certain links , where d
 Keywords
cyclic branched covering;Heegaard diagram;orbifold;
 Language
English
 Cited by
1.
On Hyperbolic 3-Manifolds Obtained by Dehn Surgery on Links, International Journal of Mathematics and Mathematical Sciences, 2010, 2010, 1  crossref(new windwow)
 References
1.
J. S. Birman and H. M. Hilden, Heeqaard splittings of branched coverings of $S^3$, Trans. Amer. Math. Soc. 213 (1975), 315-352 crossref(new window)

2.
A. Cavicchioli and L. Paoluzzi, On certain classes of hyperbolic 3-manifolds, Manuscripta Math. 101 (2000), 457-494 crossref(new window)

3.
H. Helling, A. C. Kim, and J. L. Mennicke, Some honey-combs in hyperbolic 3-space, Comm. Algebra 23 (1995), 5169-5206 crossref(new window)

4.
S. R. Henry and J. R. Weeks, Symmery groups of hyperbolic knots and links, J. Knot Theory Ramifications 1 (1992), 185-201 crossref(new window)

5.
H. Seifert and W. Threlfall, A textbook of topology, Academic Press, Inc., 1980

6.
W. Thurston, The geometry and topology of 3-manifolds, Lecture Notes Princeton University, 1978

7.
B. Zimmermann, On cyclic branched coverings of hyperbolic links, Topology Appl. 65 (1995), 287-294 crossref(new window)